MathSciNet Relay Station
MathSciNet bibliographic data
MR2460066 (2009k:47161) 47H10 (47H09 47J25 53C23 65J15)
Dhompongsa, S.; Panyanak, B. On $\Delta$-convergence theorems in ${\rm CAT}(0)$ spaces. Comput. Math. Appl. 56 (2008), no. 10, 2572–2579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement